Journal of Mathematics and Statistics

A Note on the Numerical Solution for Fredholm Integral Equation of the Second Kind with Cauchy kernel

M. Abdulkawi, M.M.A. Nik Long and Z. K. Eshkuvatov

DOI : 10.3844/jmssp.2011.68.72

Journal of Mathematics and Statistics

Volume 7, Issue 1

Pages 68-72

Abstract

Problem statement: In this study, numerical solution for the Fredholm integral equation of the second kind with Cauchy singular kernel is presented. Approach: The Chebyshev polynomials of the second kind are used to approximate the unknown function. Results: Numerical results are given to show the accuracy of the present numerical solution. Conclusion: The present numerical solution to the Fredholm integral equation of the second kind with Cauchy kernel is accurate.

Copyright

© 2011 M. Abdulkawi, M.M.A. Nik Long and Z. K. Eshkuvatov. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.